# SDR SWAA2022032347134

- Difficulty date: October 21, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 21,694 hours, 9,437 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161016
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 120BF UPPER SURFACE ON L\H EDGE HAS CORROSION. / EVALUATED CORROSION ON FLOOR PNL 120BF UPPER SURFACE FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 VERIFIED NEW PART TO BE PN 453A1610-16 IAW AIPC 25-52-10-17 PLACED PART IN RACK ATAG WN8232.
